Marangoni instability in a gas-liquid system
Differencialʹnye uravneniâ, Tome 21 (1985) no. 7, pp. 1171-1179
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_7_a7,
author = {G. G. Yelenin and I. S. Kalachinskaya and S. V. Solomatin},
title = {Marangoni instability in a gas-liquid system},
journal = {Differencialʹnye uravneni\^a},
pages = {1171--1179},
year = {1985},
volume = {21},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_7_a7/}
}
G. G. Yelenin; I. S. Kalachinskaya; S. V. Solomatin. Marangoni instability in a gas-liquid system. Differencialʹnye uravneniâ, Tome 21 (1985) no. 7, pp. 1171-1179. http://geodesic.mathdoc.fr/item/DE_1985_21_7_a7/